# SDR SWAA2023040623162

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 17,111 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Locked
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN NOT SECURED<[01] REF AMM 33-51-01 RESECURED LENSE
